RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Perel'muter, M A

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:123
Abstract pages:843
Full texts:285
References:79

http://www.mathnet.ru/eng/person26703
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/210402

Publications in Math-Net.Ru
1988
1. V. A. Liskevich, M. A. Perel'muter, “Summability properties of solutions of second-order elliptic equations”, Mat. Zametki, 43:3 (1988),  337–345  mathnet  mathscinet  zmath; Math. Notes, 43:3 (1988), 194–199  isi
1987
2. M. A. Perelmuter, Yu. A. Semenov, “Probability Conserving Elliptic Operators”, Teor. Veroyatnost. i Primenen., 32:4 (1987),  786–789  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:4 (1987), 718–721  isi
1986
3. M. A. Perel'muter, “Nonlinear multiplicative inequalities and estimates of gradients of solutions of elliptic equations”, Mat. Zametki, 40:1 (1986),  75–86  mathnet  mathscinet  zmath; Math. Notes, 40:1 (1986), 541–547  isi
1980
4. M. A. Perel'muter, “Perturbation of operators with an integral resolvent”, Funktsional. Anal. i Prilozhen., 14:2 (1980),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:2 (1980), 144–146
5. M. A. Perel'muter, Yu. A. Semenov, “Self-adjointness of elliptic operators with a finite or infinite number of variables”, Funktsional. Anal. i Prilozhen., 14:1 (1980),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:1 (1980), 67–68
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020